# SDR GTIA000173

- Difficulty date: February 24, 2000
- Submitted: June 13, 2000
- Operation: Air carrier
- Aircraft: N928ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47326
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Row 1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACY - FLT 876 - LOOSE FLOOR PATH LIGHTING ROW 1 E/F.  INSTALLED NEW SECTION OF SEAT TRACK COVER FOR SEAT ROW 1 E/F PER MM 25-00.  (M)
